# SDR USAA990827

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Part time: 41,388 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-2 CHECK EDDY CURRENT INSPECTION, FOUND A .125 INCH CRACK LOWER HINGE CUTOUT FORWARD SERVICE DOOR SKIN. REMOVED CRACK AND INSTALLED DOUBLER PER SB 737-52-1096 AND SRM 51-10-01.  (M)
